Ask a Paediatrician Online and Get an Answer ASAP
Helly my name is***** will try to help you today.
I am so sorry that you are going through this.
Can you send me a photo of this?
Which antibiotics did you take?
Are you there?
Which antibiotics you took for this?
Best way forward would be a throat swab for bacteria and viruses, it will tell you the exact cause and give you the exact medication as well.
It's likely due to hypercalcaemia you have, I discussed this with you earlier. You need to get all the investigation sorted with you endocrinologist.
Still on the higher side secondary to your sarcoidosis.
You told me earlier youhad this?
That is likely you depo
It doesn't indicatethat.
Google says a lot of things, but doctors take things systemically and belive in clinical correlation and examination.
I am so sorry but you need to talk to them
It must be really difficult for you.
Can you kindly rate this consult 5, it will be appreicated.